# SDR MWEA040179

- Difficulty date: September 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 48,948 hours, 45,315 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Part number: 5910086503
- Condition: Not Closed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A NOISE FROM NOSE LANDING GEAR AREA.  FOUND NOSE LANDING GEAR OPEN, CLOSED AND LUBRICATED DOOR.
